Alert archive / Oklahoma / Areal Flood Warnings in 2014
Areal Flood Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood warning at Sep 2, 2014, 7:27 AM CDT for Craig County, Nowata County, Ottawa County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2014, 7:27 AM CDT (12:27 UTC)
- Expired
- Sep 2, 2014, 12:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Nowata County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Sep 2, 6:40 AM CDT, 47 minutes earlier.
Area forecast discussion, Sep 2, 6:40 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
640 AM CDT TUE SEP 2 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
NERN OK AND NWRN AR SITES WILL BE IMPACTED BY TSRA THROUGH AT
LEAST MID MORNING. MVFR CIGS WITH IFR VSBYS LIKELY IN THIS
ACTIVITY. REDEVELOPMENT POSSIBLE BY LATE THIS AFTERNOON/EARLY
EVENING. UNCERTAIN WHERE BOUNDARIES WILL END UP FROM THIS
MORNING'S THUNDERSTORM COMPLEX BUT WHATEVER DEVELOPS SHOULD BE
LESS ORGANIZED THAN ONGOING ACTIVITY...DISSIPATING BY LATE
EVENING.
&&
.PREV DISCUSSION... /ISSUED 357 AM CDT TUE SEP 2 2014/
DISCUSSION...
PERSISTENT BROAD FETCH OF LOW LEVEL WARM ADVECTION HAS FOCUSED A
BAND OF SHOWERS AND THUNDERSTORMS ALONG THE OK/KS BORDER
OVERNIGHT. AS OF YET THE CONVECTION HAS NOT DEVELOPED
SOUTHWARD...HOWEVER THE TRAILING PORTION OF THE MID LEVEL
SHORTWAVE TROUGH IS JUST NOW APPROACHING THE REGION AND VARIOUS
SHORT TERM DATA CONTINUE TO SUGGEST A SOUTHWARD PUSH OF THE
CONVECTION. ALSO THE CONVECTION HAS DEVELOPED WELL WEST INTO
SOUTHWEST KANSAS...AND WITH THE MEAN FLOW ALLOWING FOR TRAINING OF
CELLS WITHIN A ZONE OF PRECIPITABLE WATER VALUES NEAR 2 INCHES
SUPPORT A CONTINUED RISK OF EXCESSIVE RAIN FOR THOSE COUNTIES
NEAREST THE ONGOING CONVECTION. A FLASH FLOOD WATCH HAS BEEN
POSTED TO ACCOUNT FOR THIS TREND...WITH THE CONVECTION EXPECTED TO
DEVELOP SOUTHWARD AND WEAKEN LATER THIS MORNING OR EARLY AFTERNOON.
THE REMNANT OUTFLOW AND/OR SYNOPTIC FRONT WILL STALL ACROSS THE
REGION AND BEGIN TO LIFT NORTHWARD TONIGHT INTO WEDNESDAY. THIS
BOUNDARY WILL AGAIN FOCUS PRECIP CHANCES HOWEVER MUCH LESS
DYNAMICAL FORCING WILL BE PLACE SUGGESTING MUCH LOWER PRECIP
COVERAGE. THEREAFTER TEMPS WILL WARM WELL ABOVE NORMAL THROUGH THE
END OF THE WORK WEEK.
GENERALLY GOOD AGREEMENT ON THE NEXT FRONT ARRIVING FRIDAY WITH
INCREASING PRECIP CHANCES AND COOLER TEMPERATURES THROUGH THE
WEEKEND. THIS FORECAST WILL TREND PRECIP CHANCES HIGHER...AND
FURTHER INCREASES ARE LIKELY ONCE THE TIMING BECOMES MORE DEFINED.
AFTER A COOLER WEEKEND...WARMER TEMPS RETURN FOR EARLY NEXT WEEK
WHILE THE PATTERN ALOFT TRANSITIONS TOWARD A MORE ACTIVE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 90 74 94 76 / 70 30 10 0
FSM 90 73 94 74 / 30 20 10 0
MLC 92 74 93 75 / 30 0 10 0
BVO 89 67 94 71 / 80 50 10 0
FYV 85 68 90 70 / 60 20 10 0
BYV 85 68 90 70 / 90 20 10 0
MKO 89 71 93 73 / 60 20 10 0
MIO 86 70 92 73 / 80 40 10 0
F10 91 72 93 74 / 40 10 10 0
HHW 94 73 94 73 / 20 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058.
AR...NONE.
&&
LONG TERM....07
AVIATION...69Hazardous weather outlook, Sep 2, 5:07 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 507 AM CDT TUE SEP 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 AM CDT TUE SEP 2 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... AN AREA OF THUNDERSTORMS THAT DEVELOPED INTO NORTHEASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS EARLY THIS MORNING WILL CONTINUE TO PUSH TO THE EAST AND SOUTH THIS MORNING. WIND GUSTS APPROACHING 60 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS...ALONG WITH LOCALLY HEAVY RAINFALL. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL LIKELY OCCUR THIS AFTERNOON ALONG LOW LEVEL BOUNDARIES THAT ARE LEFT FROM THIS MORNING'S ACTIVITY. SOME AREAS OF NORTHEASTERN OKLAHOMA RECEIVED BETWEEN TWO AND FOUR INCHES OF RAIN IN THE PAST 12 HOURS SO ADDITIONAL RAINFALL MAY RESULT IN SOME FLOOD PROBLEMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...NO HAZARDS. FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... UNSEASONABLY WARM BUT DRY WEATHER IS EXPECTED WEDNESDAY AND THURSDAY ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS. A COLD FRONT WILL MOVE INTO THE REGION ON FRIDAY AND LINGER THROUGH THE WEEKEND...RESULTING IN THUNDERSTORM CHANCES EACH DAY. SEVERE WEATHER POTENTIAL IS EXPECTED TO BE LIMITED THROUGH THIS PERIOD. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 2, 4:23 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
423 AM CDT TUE SEP 2 2014
OKZ057-058-063-021000-
CRAIG OK-DELAWARE OK-OTTAWA OK-
423 AM CDT TUE SEP 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...NORTHERN DELAWARE AND OTTAWA
AT 423 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF TWIN BRIDGES STATE PARK...MOVING EAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CLEORA...GROVE...
BERNICE...MIAMI...COMMERCE...AFTON...FAIRLAND...NARCISSA...
WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...TIFF CITY...
BERNICE STATE PARK...TWIN BRIDGES STATE PARK AND HONEY CREEK STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3654 9461 3654 9514 3701 9495
3700 9462
TIME...MOT...LOC 0923Z 287DEG 38KT 3678 9477Special weather statement, Sep 2, 5:28 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 AM CDT TUE SEP 2 2014
OKZ054-021115-
OSAGE OK-
528 AM CDT TUE SEP 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 528 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF GRAINOLA TO 21 MILES WEST OF
APPERSON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...BURBANK...APPERSON...
WEBB CITY...FORAKER AND GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3700 9635 3660 9671 3663 9706 3668 9707
3670 9706 3670 9703 3669 9695 3675 9689
3675 9683 3677 9682 3679 9676 3694 9676
3701 9675
TIME...MOT...LOC 1028Z 269DEG 35KT 3700 9685 3672 9713Special weather statement, Sep 2, 5:33 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT TUE SEP 2 2014
OKZ054-021115-
OSAGE OK-
533 AM CDT TUE SEP 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 533 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF GRAINOLA TO BIGHEART...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...HULAH...
GRAINOLA...OSAGE HILLS STATE PARK...WAH SHA SHE STATE PARK...
BARTLESVILLE MUNICIPAL AIRPORT AND SUNSET LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9664 3701 9614 3700 9600 3671 9600
3670 9601 3680 9676 3700 9676 3701 9675
3701 9665
TIME...MOT...LOC 1033Z 289DEG 27KT 3698 9668 3684 9618Special weather statement, Sep 2, 5:56 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 AM CDT TUE SEP 2 2014
OKZ055>057-021145-
CRAIG OK-NOWATA OK-WASHINGTON OK-
556 AM CDT TUE SEP 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CRAIG...CENTRAL NOWATA AND WASHINGTON
AT 556 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLESVILLE TO 10 MILES EAST OF DELAWARE...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...NOWATA...DELAWARE...LENAPAH...BARTLESVILLE AND DEWEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3690 9600 3688 9546 3665 9520 3667 9599
TIME...MOT...LOC 1056Z 291DEG 24KT 3674 9596 3677 9544Special weather statement, Sep 2, 6:05 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
605 AM CDT TUE SEP 2 2014
OKZ054-021145-
OSAGE OK-
605 AM CDT TUE SEP 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE
AT 606 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF BURBANK TO 7 MILES NORTHEAST OF
SHIDLER TO BARTLESVILLE MUNICIPAL AIRPORT...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PAWHUSKA...SHIDLER...WYNONA...WOLCO...FAIRFAX...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...BURBANK...OKESA...APPERSON...WEBB
CITY...PEARSONIA...OSAGE HILLS STATE PARK...BARTLESVILLE MUNICIPAL
AIRPORT AND SUNSET LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3681 9600 3650 9601 3651 9656 3653 9673
3656 9675 3654 9682 3655 9691 3658 9690
3659 9692 3677 9681 3679 9676 3685 9676
3688 9675
TIME...MOT...LOC 1106Z 289DEG 19KT 3662 9682 3687 9658
3677 9600Special weather statement, Sep 2, 7:12 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
712 AM CDT TUE SEP 2 2014
OKZ054>056-059>061-064-021245-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON
OK-
712 AM CDT TUE SEP 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...SOUTHWESTERN NOWATA...SOUTHEASTERN OSAGE...
PAWNEE...NORTHWESTERN ROGERS...NORTHERN TULSA AND WASHINGTON
AT 712 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF OCHELATA TO 8 MILES WEST OF SKIATOOK
TO 2 MILES NORTHWEST OF MANNFORD...MOVING SOUTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
GRAY...OOLOGAH...TALALA...OSAGE...AVANT...WOLCO...BARNSDALL...SAND
SPRINGS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE...VERA...
RAMONA...OCHELATA...TERLTON...WESTPORT...MANNFORD...WALNUT CREEK
STATE PARK AND KEYSTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3668 9572 3649 9560 3623 9589 3598 9621
3618 9655 3649 9627 3673 9594
TIME...MOT...LOC 1212Z 311DEG 27KT 3660 9589 3637 9612
3614 9636The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 40 min |
| Sep 1, 7:26 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 49 min |
| Sep 1, 8:00 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 27 min |
| Sep 1, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 67 min |
| Sep 1, 8:57 PM CDT | Tornado Warning | TSA | Osage | 48 min |
| Sep 1, 9:02 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 58 min |
| Sep 1, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 39 min |
| Sep 1, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 47 min |
| Sep 1, 10:14 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 46 min |
| Sep 1, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 46 min |
| Sep 1, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Sep 1, 11:24 PM CDT | Special Weather Statement | TSA | Delaware | 51 min |
| Sep 2, 12:33 AM CDT | Special Weather Statement | TSA | Craig | 27 min |
| Sep 2, 1:06 AM CDT | Special Weather Statement | TSA | Ottawa | 39 min |
| Sep 2, 1:57 AM CDT | Special Weather Statement | TSA | Ottawa | 63 min |
| Sep 2, 3:20 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa | 4 hr |
| Sep 2, 3:45 AM CDT | Flash Flood Watch | TSA | Craig, Nowata, Ottawa, Washington | 6 hr |
| Sep 2, 4:23 AM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Sep 2, 5:28 AM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Sep 2, 5:33 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Sep 2, 5:56 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 49 min |
| Sep 2, 6:05 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Sep 2, 6:38 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more | 67 min |
| Sep 2, 7:12 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Sep 2, 7:46 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 89 min |
| Sep 2, 8:52 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 3 more | 83 min |
| Sep 2, 9:17 AM CDT | River Flood Warning | TSA | Nowata | 22 hr |
| Sep 2, 9:30 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 30 min |
| Sep 2, 9:58 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 62 min |
| Sep 2, 11:15 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Sep 2, 11:29 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee | 91 min |
Nearby
Areal Flood Warnings in Oklahoma, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.